# SDR AU961146

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 72031
- Condition: Missing
- Location: Outer Wing Sys
- Component: 654587
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING NO1 FUEL BOOST PUMP ACCESS PANEL MISSING
